# SDR ASAA0510310

- Difficulty date: September 20, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655491057
- Condition: Corroded
- Location: Fs 363-375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON STRINGER AT BS 363-375 STRINGER 27 RIGHT.  STRINGER 27 RT REPLACED FROM 363 TO 407 IAW B737-200 SRM 53-10-3.  (M)
